# SDR DL72S961579

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N531DA
- Make and model: Boeing 727232
- Aircraft serial: 21814
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65175186
- Condition: Cracked
- Location: Bs 1273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A ONE INCH CRACK IN THE ANGLE OF THE AFT TRANSVERSE BEAM OF THE RT TORQUE BOX AT FS 1273.  THE REPAIR REPLACES THE DAMAGED PARTS IN ACCORDANCE WITH S/B 53-0129.
